Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Noticed jelly lubricant from penis and feeling weakness. Suggest some medicine

User rating for this question
Very Good
Answered by

Nephrologist
Practicing since : 2009
Answered : 4362 Questions
Question
a gel type lubricant comes from my penish even i am not doing any sexual activity. Even If i walk it comes out and due to this i feel embarrassing. I am feeling some weekness also. Please suggest me some medicines.
Posted Mon, 22 Oct 2012 in Men Sexual Problems
 
 
Answered by Dr. Rakesh Madhyastha 40 minutes later
Hello

Thanks for the query

I need a little more information in order to come to a better conclusion

1. Is there any pain or burning while peeing?
2. Any history of unprotected sex? Rash? Are you sexually active, including masturbation?
3. What is your age? Do you have diabetes?
4. Any history of fever?

Please get back to me, I am awaiting your reply

Regards
Above answer was peer-reviewed by
 
Follow-up: Noticed jelly lubricant from penis and feeling weakness. Suggest some medicine 17 minutes later
1. no pain
2. I used to masturbate on daily basis twice a day.
3. My age is 25. I did not check diabetes yet. There might be a possibilities of diabities as urine color is yellowish.
4. no such regular fever.

Please suggest me something as i am worry because of that.
 
 
Answered by Dr. Rakesh Madhyastha 22 minutes later
Hello

Thanks for the reply

It looks like you are suffering from a urethral infection, I suggest you get to a family physician for a urine routine to see for any pus cells. It is easily treated with anti biotics like levofloxacin. I advice you to drink lots of water, avoid dehydration.

I hope I have answered your query, if you have any further ones I will be happy to reply

Regards
Above answer was peer-reviewed by
 
Follow-up: Noticed jelly lubricant from penis and feeling weakness. Suggest some medicine 10 minutes later
shall i consult with physician or directly can take tablets you suggested in your answer ?

Is it serious problem as i am feeling weakness in my legs ?
 
 
Answered by Dr. Rakesh Madhyastha 3 minutes later
Hi

Please consult a physician first and get a urine routine done before starting the tablets, it is a treatable problem.
Weakness is part of the infection, you will feel better once treated

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor